| Model Number |
0684-00-0479-07 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after insertion, the intra-aortic balloon (iab) was not inflating properly.Another iab was inserted to continue therapy without further issue.There was no patient harm or adverse event reported.
Additional Manufacturer Narrative
Complete initial reporter name - (b)(6).Event site postal code -(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
Event or Problem Description
N/a.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and no blood found on the exterior of the catheter.Two kinks were observed near the y-fitting approximately 76.2cm and 75.4cm from the iab tip.The extender tubing was also returned.The inner lumen was observed to be occluded.The occlusion was unable to be cleared.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal, and extender tubing was performed and no leaks were detected.The iab was placed on the cardiosave pump and the iab fully inflated and deflated.No alarm sounded from the pump.The reported difficult inflation cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint # (b)(4).
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.Complaint record id (b)(4).
Event or Problem Description
N/a.